Existence of spectral well-behaved *-representations

Bhatt, S. J. ; Fragoulopoulou, M. ; Inoue, A. (2006) Existence of spectral well-behaved *-representations Journal of Mathematical Analysis and Applications, 317 (2). pp. 475-495. ISSN 0022-247X

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.jmaa.2005.09.016


There are several cases, where an m*-seminorm p is defined on a *-subalgebra of a given *-algebra A. This may lead to the construction of an unbounded *-representation of A. Such m*-seminorms are called unbounded. Given an unbounded m*-seminormp of a *-algebra A, the concept of a p-spectral *-representation of A is introduced and studied in connection to well-behaved *-representations. More precisely, the existence of (p-) spectral well-behaved *-representations is investigated on *-algebras and locally convex *-algebras in terms of certain properties of Ptak function, closely related to hermiticity and C*-spectrality of the *-subalgebras on which this function is defined. Various examples in diverse classes of locally convex algebras illuminate the elaborated results.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Spectral and p-spectral*-representation; Well-behaved *-representation; Ptak Function; Hermitian Algebra
ID Code:59696
Deposited On:07 Sep 2011 05:21
Last Modified:07 Sep 2011 05:21

Repository Staff Only: item control page